Asasantin Urinary Tract Infection Side Effect Reports
The following Asasantin Urinary Tract Infection side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Urinary Tract Infection, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Urinary Tract Infection|
This Urinary Tract Infection side effect was reported by a health professional from SOUTH AFRICA. A 76-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension,rheumatoid arthritis. The patient was prescribed Asasantin (dosage: NA), which was started on NS. Concurrently used drugs:
Asasantin Urinary Tract Infection Causes and Reviews
The urinary system is the body's drainage system for removing wastes and extra water. It includes two kidneys, two ureters, a bladder, and a urethra. Urinary tract infections (UTIs) are the second most common type of infection in the body.
You may have a UTI if you notice
- Pain or burning when you urinate
- Fever, tiredness, or shakiness
- An urge to urinate often
- Pressure in your lower belly
- Urine that smells bad or looks cloudy or reddish
- Pain in your back or side below the ribs
People of any age or sex can get UTIs. But about four times as many women get UTIs as men. You're also at higher risk if you have diabetes, need a tube to drain your bladder, or have a spinal cord injury.
If you think you have a UTI it is important to see your doctor. Your doctor can tell if you have a UTI with a urine test. Treatment is with antibiotics.
NIH: National Institute of Diabetes and Digestive and Kidney Diseases
Asasantin Urinary Tract Infection Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|